Evolution of nonperiodic forms in geological folds

A I M Whiting, Giles W Hunt

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish
Pages (from-to)705-723
Number of pages19
JournalMathematical Geology
Volume29
Issue number5
Publication statusPublished - 1997

Cite this

Evolution of nonperiodic forms in geological folds. / Whiting, A I M; Hunt, Giles W.

In: Mathematical Geology, Vol. 29, No. 5, 1997, p. 705-723.

Research output: Contribution to journalArticle

Whiting, A I M ; Hunt, Giles W. / Evolution of nonperiodic forms in geological folds. In: Mathematical Geology. 1997 ; Vol. 29, No. 5. pp. 705-723.
@article{f52b7a9f4f7b4108a2e8e099071ada5f,
title = "Evolution of nonperiodic forms in geological folds",
author = "Whiting, {A I M} and Hunt, {Giles W}",
year = "1997",
language = "English",
volume = "29",
pages = "705--723",
journal = "Mathematical Geology",
issn = "0882-8121",
publisher = "Plenum Publishers",
number = "5",

}

TY - JOUR

T1 - Evolution of nonperiodic forms in geological folds

AU - Whiting, A I M

AU - Hunt, Giles W

PY - 1997

Y1 - 1997

M3 - Article

VL - 29

SP - 705

EP - 723

JO - Mathematical Geology

JF - Mathematical Geology

SN - 0882-8121

IS - 5

ER -